Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 111, NWS Atlanta, GA

June 18, 2019Pike County, Spalding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2019, 4:36 PM EDT for Pike County, Spalding County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2019, 4:36 PM EDT (20:36 UTC)
Expired
Jun 18, 2019, 5:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 32 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 776 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
776 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WUUS52 KFFC 182036
SVRFFC
GAC231-255-182100-
/O.NEW.KFFC.SV.W.0111.190618T2036Z-190618T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
436 PM EDT Tue Jun 18 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Spalding County in west central Georgia...
  Pike County in west central Georgia...

* Until 500 PM EDT.

* At 436 PM EDT, a severe thunderstorm was located over Hilltop, or
  near Zebulon, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Zebulon, Williamson, Rover and Hilltop. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3310 8452 3312 8452 3324 8434 3312 8425
      3308 8425 3301 8447
TIME...MOT...LOC 2036Z 237DEG 18KT 3310 8441 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
122 
WWUS52 KFFC 182056
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Tue Jun 18 2019

GAC231-255-182106-
/O.EXP.KFFC.SV.W.0111.000000T0000Z-190618T2100Z/
Spalding GA-Pike GA-
456 PM EDT Tue Jun 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SPALDING AND
PIKE COUNTIES WILL EXPIRE AT 500 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3310 8452 3312 8452 3324 8434 3312 8425
      3308 8425 3301 8447
TIME...MOT...LOC 2056Z 237DEG 18KT 3315 8433 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:38 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 18, 3:38 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
338 PM EDT Tue Jun 18 2019

.SHORT TERM /Tonight through Wednesday Night/...
Current radar loop shows showers and thunderstorms moving NE
across the area this afternoon. We just issued our first severe
thunderstorm warning and with the way things are progressing this
will mostly likely not be the last one today. The current
marginal risk across North and Central GA still looks good
especially with instability developing and the showers and
thunderstorms becoming more numerous. These showers and
thunderstorms are associated with a strong shortwave that moved
east out of the Mississippi river valley overnight and is now
pushing across the local area. The forecast models continue to
indicate a decent amount of instability this afternoon. Current
Mesoanalysis shows surface based capes in the 1500 to 2500 J/KG
range with LIs in the -4 to -5 range across the state. This will
definitely help with developing some severe storms with the
greatest threats being strong gusty winds and hail. PWs are also
in the 1.8in to 2.0in range so looking for periods of heavy rain
as well. This shortwave will continue to push east overnight with
some slightly drier air working in by mid morning Wednesday. Will
still keep chance pops in as some embedded followup shortwaves
move through but overall, activity should be less than today.
Abundant cloud cover will keep temps in check with low to mid 80s
for the North but still getting to the 90s degree mark for Central
GA.

01

.LONG TERM /Thursday through Tuesday/...
No major changes needed for the forecast.

500mb trough will continue moving out of the CWFA Thursday night
with NW flow aloft setting up briefly. 500mb high pressure center
sets up in the GOMEX, with the CWFA on the periphery of the ridging
in a prime position to be impacted by shortwaves in the flow. The
models are hinting at some potential for a MCS on Saturday. Another
500mb trough may impact the SE states early next week.

At the surface, a weak surface boundary will slip south over the
CWFA on Thursday. Some question on how far south the boundary will
make it before pushing back north as a warm front during the weekend.
The CWFA will remain in the warm sector into next week, with a lee
trough noted in the pattern.

NListemaa

&&

.AVIATION...
18Z Update...
MVFR to VFR ceilings across the area but will see ceilings fall
mainly into the MVFR range and then IFR around daybreak. Ceilings
will lift back into the MVFR/VFR range by Wed afternoon.
SHRA/TSRA expected across the area Today, Tonight, and Wednesday.
Precip will be a bit isolated overnight so not including it in the
TAF. Winds will stay mainly out of the West to SW at 10kts or
less.

//ATL Confidence...18Z Update...
Confidence Medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  86  71  88 /  50  40  30  60
Atlanta         70  85  73  86 /  50  40  40  60
Blairsville     64  80  65  79 /  50  50  70  60
Cartersville    69  85  71  85 /  50  40  50  60
Columbus        72  89  74  91 /  50  40  30  60
Gainesville     69  84  71  84 /  50  40  50  60
Macon           71  89  73  92 /  50  40  30  60
Rome            69  86  71  85 /  50  40  60  60
Peachtree City  69  86  71  88 /  50  40  40  60
Vidalia         73  90  74  92 /  50  50  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jun 18, 10:19 AM EDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1019 AM EDT Tue Jun 18 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1019 AM EDT Tue Jun 18 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across the area through
tonight. Isolated strong to severe thunderstorms are possible,
mainly this afternoon and evening. The main hazards will be gusty
winds, frequent lightning and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms can be expected on Wednesday and numerous
to occasional thunderstorms are expected on Thursday. Some storms
could be strong to severe with gusty winds, frequent lightning and
heavy rainfall.

Isolated to scattered thunderstorms can be expected Friday into
Monday, most so during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 18, 2:57 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Tue Jun 18 2019

GAZ023-025-181930-
Hall GA-Jackson GA-
257 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL AND
NORTHWESTERN JACKSON COUNTIES UNTIL 330 PM EDT...

At 257 PM EDT...a strong thunderstorm was over Candler, or 7 miles
south of Gainesville...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Jefferson, Braselton, Oakwood, Maysville, Pendergrass,
Gillsville, Talmo, Candler, Chestnut Mountain and Road Atlanta-Lanier
Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3433 8365 3432 8365 3429 8361 3429 8360
      3425 8357 3413 8358 3412 8382 3413 8382
      3412 8383 3426 8389 3436 8367
TIME...MOT...LOC 1857Z 252DEG 7KT 3421 8378

WIND...40MPH
Special weather statement, Jun 18, 3:08 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
308 PM EDT Tue Jun 18 2019

GAZ046-048-057-181945-
Rockdale GA-Newton GA-Henry GA-
308 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...NEWTON AND
NORTHEASTERN HENRY COUNTIES UNTIL 345 PM EDT...

At 308 PM EDT...a strong thunderstorm was near Magnet, or near
Conyers...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Conyers, Covington, Oxford, Porterdale, Georgia International Horse
Park, Magnet, Gum Creek, Almon, Milstead, Richardson Park, Kelleytown
and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3362 8412 3362 8411 3363 8411 3376 8393
      3365 8377 3350 8383 3354 8414 3360 8415
TIME...MOT...LOC 1908Z 252DEG 7KT 3359 8406

WIND...40MPH
Special weather statement, Jun 18, 3:38 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Tue Jun 18 2019

GAZ078-089-090-182015-
Chattahoochee GA-Harris GA-Muscogee GA-
338 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHEASTERN
HARRIS AND MUSCOGEE COUNTIES UNTIL 415 PM EDT...

At 338 PM EDT...a strong thunderstorm was over Phenix Drag Strip, or
near Phenix City...moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Hamilton, North Fort Benning, Bibb City, Upatoi, Fort
Benning/lawson Army Air Fld, Ellerslie, Laurel Hills, Green Island
Hills, Vista Terrace, Cataula, Columbus Metropolitan Airport, Rose
Hill, Eelbeck/West Fort Benning, Benning Hills, Avondale, Benning
Park, Fortson, Mulberry Grove and Saint Marys Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3277 8487 3259 8469 3256 8469 3256 8467
      3252 8469 3253 8463 3249 8464 3249 8466
      3241 8466 3228 8491 3230 8494 3233 8501
      3238 8497 3239 8499 3239 8497 3241 8498
      3243 8496 3245 8500 3252 8501 3260 8508
TIME...MOT...LOC 1938Z 243DEG 35KT 3242 8512

WIND...50MPH
Special weather statement, Jun 18, 3:42 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Tue Jun 18 2019

GAZ014>016-022-023-182015-
Hall GA-Dawson GA-Forsyth GA-White GA-Lumpkin GA-
342 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALL...SOUTHEASTERN
DAWSON...NORTHEASTERN FORSYTH...SOUTHWESTERN WHITE AND SOUTHEASTERN
LUMPKIN COUNTIES UNTIL 415 PM EDT...

At 342 PM EDT...a strong thunderstorm was over War Hill Park, or 7
miles southeast of Dawsonville...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Dahlonega, Clermont, Dougherty, Silver City, Chestatee,
Murrayville, Auraria, Garland and War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8400 3429 8413 3439 8413 3459 8388
      3453 8372 3439 8370
TIME...MOT...LOC 1942Z 235DEG 13KT 3436 8400

WIND...40MPH
Special weather statement, Jun 18, 4:15 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Tue Jun 18 2019

GAZ078>080-089>091-182045-
Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
415 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...EASTERN HARRIS...
NORTHWESTERN TAYLOR...NORTHERN MARION...TALBOT AND MUSCOGEE COUNTIES
UNTIL 445 PM EDT...

At 415 PM EDT...a strong thunderstorm was over North Fort Benning, or
11 miles north of Cusseta...moving northeast at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Butler, Hamilton, Talbotton, Cusseta, Waverly Hall,
Woodland, Junction City, Geneva, Fort Benning/lawson Army Air Fld,
North Fort Benning, Bibb City, Upatoi, Brantley, Juniper, Cataula,
Columbus Metropolitan Airport, Oakland, Howard and Benning Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3235 8500 3238 8497 3238 8499 3239 8498
      3239 8497 3241 8498 3242 8496 3244 8497
      3245 8500 3252 8500 3283 8483 3283 8446
      3258 8416 3228 8464 3230 8493 3233 8501
TIME...MOT...LOC 2015Z 216DEG 13KT 3248 8476

WIND...50MPH
Special weather statement, Jun 18, 4:30 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Tue Jun 18 2019

GAZ053-054-056-067>069-079-182100-
Fayette GA-Upson GA-Coweta GA-Spalding GA-Meriwether GA-Talbot GA-
Pike GA-
430 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
NORTHWESTERN UPSON...SOUTHEASTERN COWETA...SOUTHWESTERN SPALDING...
EASTERN MERIWETHER...NORTHEASTERN TALBOT AND PIKE COUNTIES UNTIL 500
PM EDT...

At 430 PM EDT...a strong thunderstorm was over Atwater, or near
Thomaston...moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Griffin, Thomaston, Zebulon, Manchester, Senoia, Woodbury, Brooks,
Molena, Williamson, Meansville, Haralson, Gay, Sunset Village,
Lincoln Park, Atwater, Hilltop, Hollonville, Sprewell Bluff State
Park, Rover and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8458 3332 8457 3331 8430 3299 8426
      3276 8438 3283 8446 3283 8462
TIME...MOT...LOC 2030Z 240DEG 20KT 3297 8439

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:02 PM EDTSpecial Weather StatementFFCUnion28 min
Jun 17, 8:09 PM EDTSpecial Weather StatementFFCBarrow36 min
Jun 17, 8:16 PM EDTSpecial Weather StatementFFCDeKalb29 min
Jun 17, 8:22 PM EDTSpecial Weather StatementFFCBanks23 min
Jun 17, 8:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jun 18, 1:06 AM EDTSpecial Weather StatementFFCUnion24 min
Jun 18, 1:35 PM EDTSpecial Weather StatementFFCCrawford25 min
Jun 18, 1:41 PM EDTSpecial Weather StatementFFCMadison34 min
Jun 18, 2:53 PM EDTSpecial Weather StatementFFCWebster52 min
Jun 18, 2:57 PM EDTSpecial Weather StatementFFCHall33 min
Jun 18, 3:08 PM EDTSpecial Weather StatementFFCNewton, Rockdale37 min
Jun 18, 3:28 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton27 min
Jun 18, 3:38 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee37 min
Jun 18, 3:42 PM EDTSpecial Weather StatementFFCHall33 min
Jun 18, 4:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Talbot, Taylor30 min
Jun 18, 4:30 PM EDTSpecial Weather StatementFFCPike30 min
Jun 18, 4:43 PM EDTSpecial Weather StatementFFCFayette17 min
Jun 18, 4:46 PM EDTSpecial Weather StatementFFCCrawford, Talbot29 min
Jun 18, 5:02 PM EDTSpecial Weather StatementFFCHenry, Spalding13 min
Jun 18, 5:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Taylor, Upson50 min
Jun 18, 5:15 PM EDTSpecial Weather StatementFFCMorgan30 min
Jun 18, 5:35 PM EDTFlash Flood WarningFFCJackson, Madison6 hr
Jun 18, 5:47 PM EDTSpecial Weather StatementFFCBibb, Twiggs28 min
Jun 18, 5:50 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 18, 5:52 PM EDTSpecial Weather StatementFFCCrisp53 min
Jun 18, 6:17 PM EDTSpecial Weather StatementFFCOglethorpe43 min
Jun 18, 6:22 PM EDTSpecial Weather StatementFFCPutnam23 min
Jun 18, 6:27 PM EDTSpecial Weather StatementFFCJefferson33 min
Jun 18, 6:28 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson32 min
Jun 18, 6:44 PM EDTSpecial Weather StatementFFCTaliaferro31 min
Jun 18, 6:53 PM EDTSpecial Weather StatementFFCPutnam37 min
Jun 18, 7:08 PM EDTSpecial Weather StatementFFCWilkes22 min
Jun 18, 7:10 PM EDTSpecial Weather StatementFFCTaliaferro20 min
Jun 18, 7:47 PM EDTSpecial Weather StatementFFCWarren13 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.